| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 10, 2015, no. 1-4


Mohammed M. Khalaf, Kamal N. Nimer
      Nano P_S-open sets and nano P_S-continuity
      Int. Journal of Contemp. Math. Sciences, Vol. 10, 2015, no. 1, 1-11
      http://dx.doi.org/10.12988/ijcms.2015.4545

S. Robinson Chellathurai, S. Kavitha
      Nil private edge domination number of a graph
      Int. Journal of Contemp. Math. Sciences, Vol. 10, 2015, no. 1, 13-22
      http://dx.doi.org/10.12988/ijcms.2015.411120

S. Robinson Chellathurai, S. Padma Vijaya
      Upper geodetic domination number of a graph
      Int. Journal of Contemp. Math. Sciences, Vol. 10, 2015, no. 1, 23-36
      http://dx.doi.org/10.12988/ijcms.2015.411117

Dasharath Singh, Muideen Aliyu
      An explication of the category Chu(Set,2)
      Int. Journal of Contemp. Math. Sciences, Vol. 10, 2015, no. 1, 37-46
      http://dx.doi.org/10.12988/ijcms.2015.412121

V. Malathi, P. Thirunavukarasu
      Fuzzy cyclic weakly contraction theorems
      Int. Journal of Contemp. Math. Sciences, Vol. 10, 2015, no. 1, 47-56
      http://dx.doi.org/10.12988/ijcms.2015.412124

C. W. Baker
      An alternate form of somewhat continuity
      Int. Journal of Contemp. Math. Sciences, Vol. 10, 2015, no. 2, 57-64
      http://dx.doi.org/10.12988/ijcms.2015.412123

Werner Huerlimann
      A simple multi-state gamma claims reserving model
      Int. Journal of Contemp. Math. Sciences, Vol. 10, 2015, no. 2, 65-77
      http://dx.doi.org/10.12988/ijcms.2015.515

Jose Luis Cereceda
      Cvijovic's addition formula for the Lah numbers
      Int. Journal of Contemp. Math. Sciences, Vol. 10, 2015, no. 2, 79-84
      http://dx.doi.org/10.12988/ijcms.2015.511

Emilija Celakoska, Dushan Chakmakov, Mirko Petrushevski
      On parameterization of Lorentz boost links
      Int. Journal of Contemp. Math. Sciences, Vol. 10, 2015, no. 2, 85-90
      http://dx.doi.org/10.12988/ijcms.2015.513

Wei Gao
      Second geometric-arithmetic index and general sum connectivity index of molecule graphs with special structure
      International Journal of Contemporary Mathematical Sciences, Vol. 10, 2015, no. 2, 91-100
      http://dx.doi.org/10.12988/ijcms.2015.516

Ziad S. Ali
      On the common criteria shared by the de la Vallee Poussin means source sequences
      International Journal of Contemporary Mathematical Sciences, Vol. 10, 2015, no. 3, 101-117
      http://dx.doi.org/10.12988/ijcms.2015.519

Moawad El-Fallah Abd El-Salam
      Alternative ridge robust regression estimator for dealing with collinear influential data points
      International Journal of Contemporary Mathematical Sciences, Vol. 10, 2015, no. 3, 119-130
      http://dx.doi.org/10.12988/ijcms.2015.5210

Abide Tuna Aksoy, A. Ceylan Coken
      A note on the quaternionic curves
      International Journal of Contemporary Mathematical Sciences, Vol. 10, 2015, no. 3, 131-141
      http://dx.doi.org/10.12988/ijcms.2015.5211

Aboubakr Bayoumi, Nashat Faried, Rabab Mostafa
      Regularity properties of p-distance transformations in image analysis
      International Journal of Contemporary Mathematical Sciences, Vol. 10, 2015, no. 3, 143-157
      http://dx.doi.org/10.12988/ijcms.2015.5212

S. Ekmekci, A. Bayar, A. K. Altintas
      On the group of isometries of the generalized taxicab plane
      International Journal of Contemporary Mathematical Sciences, Vol. 10, 2015, no. 4, 159-166
      http://dx.doi.org/10.12988/ijcms.2015.5213

Ziad S. Ali
      Generalized theorems on the Fourier Chebyshev finite series expansion
      International Journal of Contemporary Mathematical Sciences, Vol. 10, 2015, no. 4, 167-178
      http://dx.doi.org/10.12988/ijcms.2015.5317

Sabra Ramadan, Saleem Al-Ashhab
      Extended operations and new generalized numbers corresponding to the algebra A(S(R))
      International Journal of Contemporary Mathematical Sciences, Vol. 10, 2015, no. 4, 179-183
      http://dx.doi.org/10.12988/ijcms.2015.5316


Journals | Books | Author guidelines